# SDR SWAA2014051928118

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 60,376 hours, 48,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
